RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 1, Pages 84–91 (Mi de10768)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Generalized Solutions and Optimal Controls in Systems Describing the Dynamics of a Viscous Stratified Fluid

S. I. Lyashko, D. A. Nomirovskii

National Taras Shevchenko University of Kyiv

Full text: PDF file (1092 kB)

English version:
Differential Equations, 2003, 39:1, 90–98

Bibliographic databases:

UDC: 517.977
Received: 01.08.2001

Citation: S. I. Lyashko, D. A. Nomirovskii, “Generalized Solutions and Optimal Controls in Systems Describing the Dynamics of a Viscous Stratified Fluid”, Differ. Uravn., 39:1 (2003), 84–91; Differ. Equ., 39:1 (2003), 90–98

Citation in format AMSBIB
\Bibitem{LyaNom03}
\by S.~I.~Lyashko, D.~A.~Nomirovskii
\paper Generalized Solutions and Optimal Controls in Systems Describing the Dynamics of a Viscous Stratified Fluid
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 1
\pages 84--91
\mathnet{http://mi.mathnet.ru/de10768}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2130298}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 1
\pages 90--98
\crossref{https://doi.org/10.1023/A:1025176109884}


Linking options:
  • http://mi.mathnet.ru/eng/de10768
  • http://mi.mathnet.ru/eng/de/v39/i1/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Nomirovskii, “Unique solvability of pseudohyperbolic equations with singular right-hand sides”, Math. Notes, 80:4 (2006), 550–562  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:63
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020